Discussions that mention dynacin

Acne board


my derm prescribed me dynacin. which is the brand name for minocycline. i called and asked my derm for the generic and she said she would not prescribe generics to her patients and a lot of other derms wouldn't either because the generics don't have the same benefits as the brand name ones. so, i learned something new today, i thought they would work just as good.


also, being on dynacin for more than two months someone told me it makes bluish color inside you or something and acne scars might get dark because it makes your pigment dark or something and to correct that you need to start taking vitamin c 500mg twice a day. i am going to ask my derm about this.

also, that after your derm puts you on (dynacin) minocycline and you are on that for two to three months and it fails that the only step up is accutane. i read this on a dermatologist page where derms talk about problems with their patients and ask for suggestions. i didn't know that.

just wondering if any of you had heard of this before.
also dynacin is a drug prescribed to patients with severe acne. i was shocked because i never had a derm tell me i had severe acne. i guess that is why accutane would be the next step to take.
Dynacin is not only prescribed for patients with severe acne at all! I have mild acne and was prescribed it a while back. It helped a little but not too much. I have heard about the bluish problem before but I'm not sure how common it is. My boyfriend of 3 years has been on dynacin for 2 years or more now and has had zero problems and has been completley acne free for the same amount of time. You would never know he had a mild acne problem..no scars or anything, just beautiful skin. He does get blood tests occassionally when he goes back to the derm. just to make sure his liver is okay though.